Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.290
pages 68-75

On One Approach to the Study of the Initial Boundary Value Problems of Mathematical Physics

Vladimir Antonovich Stoyan
Kyiv National Taras Shevchenko University, Kyiv, Ukraine

ABSTRACT

The problem of dynamics of distributed control systems under sampled initial-boundary conditions is considered. A set of dummy external force factors is constructed, which simulates the effect of the initial and boundary conditions. An example is considered.


Articles with similar content:

Game Problems for Systems with Variable Delay
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Evgeniy A. Liubarshchuk , Yaroslav I. Bigun , Igor M. Cherevko
Group Approach under Phase Constraints
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Alexey A. Chikriy, Yaroslav I. Bigun , Kirill A. Chikriy, Iryna Iu. Kryvonos
Parameters Identification of Thermoelastic Problems for Compound Hollow Sphere under Nonstationary Temperature Field
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Ivan V. Sergienko, Vasiliy S. Deineka
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Calculation of the 2D Supercavity Shape under Harmonic Perturbationst
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
V. N. Semenenko